# SDR 08FDEA04851

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 656724516
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK, AFT PIT FLOOR PANEL SPLICE AT BS 1035 BOTTOM SURFACE CORRODED  BLENDED CORROSION.  ORIGINAL MATERIAL .125 MATERIAL LOSS OF .030 REMAINING .095, FOUND OUT OF LIMITS REF SRM 53-10-1 PG 30-3.  FABRICATED NEW SPLICE PLATE P/N BAC1511-3795 2024-T3.  TREATED AND PRIMED REF BOEING DWG 65-67245, SRM 51-10-2 AND MM 51-20-151-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
